Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    561. A. Abdollahi and S. M. Ghoraishi,
    Noninner automprphisms of finite p-groups leaving the center elementwise fixed,
    International Journal of Group Theory 2(2013), 17-20  [abstract]   
     
    562. A. Abdollahi (Joint with M. Jazaeri),
    On groups admitting no integral Cayley graphs besides complete multipartite graphs,
    Appl. Anal.Discrete Math. 7(2013), 119-128  [abstract]   
     
    563. S. Saeedi Madani and D. Kiani,
    On the binomial edge ideal of a pair of graphs,
    Electron. J. Combin. 20(2013), #P48  [abstract]   
     
    564. Behr. Khosravi (Joint with Z. Momen),
    Groups with the same orders of maximal abelian subgroups as A2(q),
    Monatsh Math. (2013), DOI: 10.1007/s00605-013-0510-5  [abstract]   
     
    565. E. Ghorbani and G. B. Khosrovshahi (Joint with M. R. Faghihi and S. Tat),
    On optimality of designs with three distinct eigenvalues,
    Electron. J. Combin. 20(2013), # P16  [abstract]   
     
    566. A. R. Ashrafi (Joint with A. Hamzeh and S. Hossein-Zadeh),
    Extremal graphs under Wienner-type invariants,
    MATCH Communications in Mathematical and in Computer Chemistry 69(2013), 47-54  [abstract]   
     
    567. M. Tousi (Joint with S. Nasseh),
    A note on symmetry in the vanishing of EXT,
    Rocky Mountain J. Math. 43(2013), 329-341  [abstract]   
     
    568. R. Sazeedeh ,
    Gorenstein injective modules and a generalization of Ischebeck formula,
    J. Algebra Appl. 12(2013), #10 pages  [abstract]   
     
    569. GH. Raeisi (Joint with M. Gholami, and M. Samadieh),
    Column-weight three QC LDPC codes with girth 20,
    IEEE Communications Letters 17(2013), 1439-1442  [abstract]   
     
    570. M. R. Koushesh,
    Representation theorems for normed algebras,
    J. Aust. Math. Soc. 95(2013), 201-222, DOI: 10.1017/S1446788713000207  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.